MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 137 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort, and weakness; negatively affected mobility and quality of life; revision surgery; pain following surgery and during rehabilitation which required physical therapy; limited ability to perform normal physical activities.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 02-010-01-0235 - logic femoral ps cem left sz 3.5.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03151, 1038671-2024-03183.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20002914
Report Number1038671-2024-02934
Device Sequence Number11980871
Product Code JWH
UDI-Device Identifier10885862001856
UDI-Public10885862001856
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2018
Device Catalogue Number02-012-35-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale